Show simple item record

dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorGarriga Valle, Ernest
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationFiol, M., Garriga, E. On outindependent subgraphs of strongly regular graphs. "Linear and multilinear algebra", 2006, vol. 54, núm. 2, p. 123-140.
dc.description.abstractAn outindependent subgraph of a graph G, with respect to an independent vertex subset C¿¿V, is the subgraph GC induced by the vertices in V\¿C. We study the case when G is strongly regular, where the results of de Caen [1998, The spectra of complementary subgraphs in a strongly regular graph. European Journal of Combinatorics, 19 (5), 559–565.], allow us to derive the whole spectrum of GC . Moreover, when C attains the Hoffman–Lovász bound for the independence number, GC is a regular graph (in fact, distance-regular if G is a Moore graph). This article is mainly devoted to study the non-regular case. As a main result, we characterize the structure of GC when C is the neighborhood of either one vertex or one edge.
dc.format.extent18 p.
dc.publisherTaylor & Francis
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshCombinatorial analysis
dc.subject.lcshGraph theory
dc.subject.otherStrongly regular graph
dc.subject.otherIndependent set
dc.titleOn outindependent subgraphs of strongly regular graphs
dc.subject.lemacCombinacions (Matemàtica)
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05E Algebraic combinatorics
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.rights.accessOpen Access
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorFiol, M.
upcommons.citation.publicationNameLinear and multilinear algebra

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder